Journal of Applied Mathematics

Generalization of Statistical Korovkin Theorems

Alperen Ali Ergur and Oktay Duman

Full-text: Open access

Abstract

We generalize and develop the Korovkin-type approximation theory by using an appropriate abstract space. We show that our approximation is more applicable than the classical one. At the end, we display some applications.

Article information

Source
J. Appl. Math., Volume 2013 (2013), Article ID 187530, 5 pages.

Dates
First available in Project Euclid: 14 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1394808011

Digital Object Identifier
doi:10.1155/2013/187530

Zentralblatt MATH identifier
06206763

Citation

Ergur, Alperen Ali; Duman, Oktay. Generalization of Statistical Korovkin Theorems. J. Appl. Math. 2013 (2013), Article ID 187530, 5 pages. doi:10.1155/2013/187530. https://projecteuclid.org/euclid.jam/1394808011


Export citation

References

  • F. Altomare and M. Campiti, Korovkin-Type Approximation Theory and Its Applications, vol. 17 of de Gruyter Studies in Math-ematics, Walter de Gruyter & Co., Berlin, Germany, 1994.
  • P. P. Korovkin, Linear Operators and Approximation Theory, Russian Monographs and Texts on Advanced Mathematics and Physics, Vol. III, Gordon and Breach, New York, NY, USA, 1960.
  • H. N. Mhaskar and D. V. Pai, Fundamentals of Approximation Theory, CRC Press, Boca Raton, Fla, USA, 2000.
  • K. Yoshinaga and S. Tamura, “On a Korovkin theorem of uni-form convergence,” Bulletin of the Kyushu Institute of Technology. Mathematics, Natural Science, no. 23, pp. 1–9, 1976.
  • A. R. Freedman and J. J. Sember, “Densities and summability,” Pacific Journal of Mathematics, vol. 95, no. 2, pp. 293–305, 1981.
  • H. Fast, “Sur la convergence statistique,” Colloquium Mathema-ticum, vol. 2, pp. 241–244, 1951.
  • O. Duman and C. Orhan, “An abstract version of the Korovkin approximation theorem,” Publicationes Mathematicae Debrecen, vol. 69, no. 1-2, pp. 33–46, 2006.
  • O. Duman, M. K. Khan, and C. Orhan, “\emphA -statistical convergence of approximating operators,” Mathematical Inequalities & Applications, vol. 6, no. 4, pp. 689–699, 2003.
  • A. D. Gadjiev and C. Orhan, “Some approximation theorems via statistical convergence,” The Rocky Mountain Journal of Mathe-matics, vol. 32, no. 1, pp. 129–138, 2002.
  • O. Duman, “Statistical approximation for periodic functions,” Demonstratio Mathematica, vol. 36, no. 4, pp. 873–878, 2003.